# SDR SWAA115952

- Difficulty date: August 17, 2011
- Submitted: August 24, 2011
- Operation: Air carrier
- Aircraft: N203WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32483
- Aircraft time: 24,090 hours, 14,096 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 767
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED HC2 CHECK, FOUND LT FWD EEPLS INOP AT ROW 1.  REMOVED AND REPLACED BULB PER MM.
